Toggle Main Menu Toggle Search

Open Access padlockePrints

Approximation in the Mean on Rational Curves

Lookup NU author(s): Professor Mihai Putinar


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


© 2022, The Author(s), under exclusive licence to Springer Nature Switzerland AG. In the presence of a positive, compactly supported measure on an affine algebraic curve, we relate the density of polynomials in Lebesgue L2-space to the existence of analytic bounded point evaluations. Analogues to the complex plane results of Thomson and Brennan are obtained on rational curves.

Publication metadata

Author(s): Biswas S, Putinar M

Publication type: Article

Publication status: Published

Journal: Complex Analysis and Operator Theory

Year: 2022

Volume: 16

Issue: 5

Online publication date: 24/06/2022

Acceptance date: 01/06/2022

ISSN (print): 1661-8254

ISSN (electronic): 1661-8262

Publisher: Birkhaeuser Science


DOI: 10.1007/s11785-022-01254-3


Altmetrics provided by Altmetric